Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A simple set which is not effectively simple

Author: Gerald E. Sacks
Journal: Proc. Amer. Math. Soc. 15 (1964), 51-55
MSC: Primary 02.70
MathSciNet review: 0156780
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. M. Friedberg, Two recursively enumerable sets of incomparable degrees of unsolvability, Proc. Nat. Acad. Sci. U. S. A. 43 (1957), 236-238. MR 0084474 (18:867a)
  • [2] S. C. Kleene, Introduction to metamathematics, Van Nostrand, New York, 1952. MR 0051790 (14:525m)
  • [3] A. A. Muchnik, Negative answer to the problem of reducibility of the theory of algorithms, Dokl. Akad. Nauk SSSR 108 (1956), 194-197. (Russian)
  • [4] John Myhill, Creative sets, Z. Math. Logik Grundlagen Math. 1 (1955), 97-108. MR 0071379 (17:118g)
  • [5] E. Post, Recursively enumerable sets of positive integers and their decision problems, Bull. Amer. Math. Soc. 50 (1944), 284-316. MR 0010514 (6:29f)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 02.70

Retrieve articles in all journals with MSC: 02.70

Additional Information

Article copyright: © Copyright 1964 American Mathematical Society

American Mathematical Society